Doctor insights on:
Green Soap Medication
Is Marie France Kojic Soap safe to use for hyperpigmentation. What are some safe medications I can take to lighten black areas?
My wife recently started having constant itching all over her body. She does not have any rashes on her. She has not changed any medications, soaps,?
See a Doctor: There are many conditions that cause diffuse itching without rash. Most of these situations probably represent early stages of what will eventually cause a noticeable rash. These conditions include allergies, dry skin, liver and kidney disease, and certain B cell malignancies such as lymphoma. Keep her skin moist, use cool compresses and try an anti-histamine (which will also help her to rest). ...Read moreSee 1 more doctor answer
I have localised itching on feet and chest for 10 days. No change in skin products, soaps, or medications. No exposure to irritants. Why the itch?
Please see: Please see your dermatologist for evaluation and to discuss treatment options. This way you can get the correct answer. ...Read more
I have dry flaky skin around my nose and mouth when I strach it flakes come off. I have not used any different soaps and not on any medication ?
I get severe hives every night-no change in diet, medication, detergent, soap, linens, weather, stress, or habits. Is there another possible cause?
See your doctor: Hives are the result of histamine release by allergy-related cells called mast cells. These can get activated by a number of factors, or a particular combination of them. In addition, there are relatively rare mast cell proliferative disorders that nee t be ruled out. ...Read moreSee 1 more doctor answer
What do I dfo fro an irritated vagina? It's dry and red cuzz i put too much soap down there? It's not an STD i just got back negative results a week ago. I was on medication for BV for seven days. I finished that medication a few days ago.
You : You likely had an allergic reaction to the soap you used. Try over the counter Hydrocortisone cream to the external vaginal area. If this persists you may be dealing with a yeast infection, you can then try a yeast infection cream. If you still have symptoms visit your doctor again. Best of luck. ...Read more
Hi, my 22 month old son has a rash-like skin reaction on his back, torso and abdominal area. I first noted it yesterday on his back, since spread posteriorly. No changes in soaps, no new food or medication given. He is allergic to pollen, dust, etc.
Rash: Rash could be due to a viral infection. There are many different viruses that can cause a rash. Followup with your child's doctor to clarify cause of the rash. Or if you have a photo of the rash you can use Health Tap Prime consult to get a diagnosis. ...Read more
Iam with fair complextion but iam not satisfy with my complextion please please suggest me any skin whitning drug or soap which is available in india?
Sunscreen: There is nothing that will permanently give you a fair complexion, unfortunately. If your complexion is already fair, then your main goal is to keep it that way by using a broad-spectrum sunscreen spf 50 or higher and stay out of midday sun between hours of 10 am and 4 pm. Any creams or meds that you use to lighten complexion can actually lead to mottled pigmentation and more problems. ...Read moreSee 1 more doctor answer
Is dove cucumber green tea soap good for dry skin on men I know it's a woman's soap can men use it too I read lot of good reviews for no itch ?
Can someone with a yeast infection use the summer's eve green tea and cucumber shower gel? Im afraid to wash down there with soap. What should I use?
Knee wound. Laceration with 5cm diameter, a bit deep. Disinfected it with betadine, water/soap. It formed a green layer, that came of. How to treat?
Lacerations: Ideally lacerations to the body should be closed within 12 hours but there are exceptions. It sounds as if you're far out of this window. You should monitor for signs of fever, redness, discharge, or severe pain. I would still recommend seeing a medical provider to evaluate your wound and make sure your tetanus status is up to date. ...Read more
I'm pregnant and due early Feb. I have had a recurring yeast infection since first trimester. I've been prescribed the vaginal pill which didn't work and Canesten 1 VC, which worked for a week. I'm only using green bar soap and unscented panty liners?
Recurrent yeast inf.: A pregnancy recurring yeast infection needs to be re-diagnosed by your prenatal OB MD who can also run a test to rule out gestational Diabetes which can cause recurrent yeast infections. If the infection is re-confirmed, then there are other medications that can be utilized for Rx. ...Read more
Soap not the answer: Acne is a major chronic disease that in spite of what anybody may have told you is not the result of your diet or your poor hygiene. Topical benzoyl peroxide is the only thing you can buy yourself that can do much. Failing this, get with your physician. The oral contraceptive pill, a topical agent like clindamycin, or something stronger will be able to clear you -- depends on what's right for you. ...Read moreSee 1 more doctor answer
Options: If it is easy to identify the soap brand associated with the allergy, avoidance is the best option. However, soaps can have a lot of chemicals that can be sensitizers for contact dermatitis allergy such as wool alcohols, fragrances, Cl+Me- isothiazolinone, quaternium 15, diazolidinyl urea, and imidazolidinyl urea (GERMALL 115), to name a few. Patch testing with the TRUE test can help identify. ...Read more
Scent: Jergens musk soap reportedly leaves the skin quite soft with a lingering musk scent. A number of companies make musk soap with a variety of ingredients (i.e. Goat milk). Scent and skin softness/ moisture are reported benefits. ...Read more
No.: pH will remain the same. Most of these soaps are designed to be pretty neutral with an excess of oil to lye ratio in the production. Castille soap has to sit for a long time to cure so there is very little unreacted lye. However lye is very basic and leaves the soap with a pH about 8. That's pretty normal for soaps. ...Read more
Glory products: Healthtap Doctors are asked not to endorse specific brands or product lines. ...Read more
See below: You're not really allergic to soap per se. Chemically, soap is the same thing (salts with fatty acid chains) as your cell membranes. You're allergic to a component of the soap you're using - often perfumes, dyes, or oils. I would suggest you use an ordinary pure glycerin soap. It's available at large grocery stores, Trader Joe's, and Whole Foods. ...Read more
Go easy: If by "undercarriage" you're referring to your delicate parts, the answer is no, especially for the vagina and anal areas. Harsh soaps can cause drying, cracking and itching, and should be avoided. In fact, it's best to minimize the use of soap at all: just a little water is enough. If you do use dr. Bronners, make sure and follow his instructions: "dilute! dilute! dilute!". ...Read more
Use your own: If you are concerned either use your own soap or use a liquid soap instead of bar soap. ...Read more
Vanicream: The vanicream brand of products was developed by a dermatologist at mayo clinic. There are a variety of products and all are free from lanolin. http://www.vanicream.com/products/vani_cleansing_bar.cfm. ...Read more
I eat soap and wanted to know what risks im taking I love the taste and I've been doing it 4 a long time now?
Depends on amount: Soap is not designed to be eaten but does dissolve in wet locations, so likely will cause bodily damage, depending on the amount eaten per day, the duration of the habit, and the type of chemicals in the soap. The eating of non-food items is not "normal", so should be evaluated by a primary care doctor. Referral to a psychologist or psychiatrist may help, if one is unable to stop eating objects. ...Read moreSee 1 more doctor answer
Is it bad to wash yourself with soap three times over in the shower? I often do this. Is it bad to be exposed to this many chemicals?
Unlikely: However, it is curious that you have a specific number of times that you do this every time. There is a chance that there are compulsive features of this suggesting possible Obsessive Compulsive Disorder. Also, if one scrubs too hard one can cause injuries to the skin. See your doctor to discuss in person if you wonder about harm ...Read moreSee 1 more doctor answer